MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068502120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943)
Date of Event 07/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: device code e0402 captures the reportable event of allergic reaction.
 
Event or Problem Description
It was reported that an advantage fit blue was implanted to the patient during a procedure performed on (b)(6) 2025.Following the implantation, the patient has experienced persistent itching which has improved over time but still persists.While attempting to identify the cause, the patient disclosed an allergy to cobalt blue, prompting the physician to inquire about the dye used in the mesh.The physician noted that the patient may also have an allergy to copper and further evaluation was directed.The patient has been scheduled to undergo allergy skin testing in (b)(6) 2025.
 
Additional Manufacturer Narrative
Block h11: blocks b2, b5, and h6 have been updated based on the additional information received on december 23, 2025.Block h6: device code e0402 captures the reportable event of allergic reaction.
 
Event or Problem Description
It was reported that an advantage fit blue was implanted to the patient during a procedure performed on (b)(6) 2025.Approximately two weeks following the implantation, the patient has experienced persistent itching which has improved over time but still persists.Aside from chronic itching, no additional symptoms were reported, and the patient's current condition is otherwise normal.While attempting to identify the cause, the patient disclosed an allergy to cobalt blue, prompting the physician to inquire about the dye used in the mesh.The physician noted that the patient may also have an allergy to copper and further evaluation was directed.The patient has been scheduled to undergo allergy skin testing in (b)(6) 2025.In the physician's opinion, it is currently uncertain whether the device or procedure contributed to the patient's symptoms, pending the results of allergy testing.To date, management has included medical treatment for chronic itching and treatment for scabies, with allergy patch testing identified as the next step in evaluation.

Brand Name
ADVANTAGE FIT BLUE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23787019
Report Number2124215-2025-90542
Device Sequence Number10442835
Product Code OTN
UDI-Device Identifier08714729961925
UDI-Public(01)08714729961925(17)280521(10)36583162
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0068502120
Device Catalogue NumberM0068502120
Device Lot Number0036583162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/15/2026
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale